Translator Disclaimer
March 1986 Continuity and nodal properties near infinity for solutions of 2-dimensional Schrödinger equations
Maria Hoffmann-Ostenhof, Thomas Hoffmann-Ostenhof, Jörg Swetina
Duke Math. J. 53(1): 271-306 (March 1986). DOI: 10.1215/S0012-7094-86-05318-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 1 • March 1986
Back to Top